Document Detail


Fondaparinux in heparin-induced thrombocytopenia.
MedLine Citation:
PMID:  24283115     Owner:  NLM     Status:  In-Process    
Abstract/OtherAbstract:
Heparin-induced thrombocytopenia is a potentiallylife-threatening complication of heparin or low-molecular-weight heparin administration. We describe the case of a patient with heparin-induced thrombocytopenia complicated by pulmonary embolism, successfully treated with fondaparinux, a factor Xa inhibitor. We also review the literature regarding the use of this anticoagulant in heparin-induced thrombocytopenia complicated by thrombosis. Few treatment options are available in Belgium, and there is little evidence regarding newer anticoagulants.
Authors:
Andreas Gevaert; Hilde Smets; Roeland Vercauteren
Related Documents :
2118215 - Medicolegal findings among rape victims.
1571725 - Anorexia due to brain injury.
24855075 - Subclavian vein thrombosis in an otherwise healthy 9-year-old boy.
1449945 - Traumatic scapulothoracic dissociation. a case report.
18656695 - Preceding orbital granulocytic sarcoma in an adult patient with acute myelogenous leuke...
2736555 - Cerebral meningiomas in children.
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Acta cardiologica     Volume:  68     ISSN:  0001-5385     ISO Abbreviation:  Acta Cardiol     Publication Date:  2013 Oct 
Date Detail:
Created Date:  2013-11-28     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  0370570     Medline TA:  Acta Cardiol     Country:  Belgium    
Other Details:
Languages:  eng     Pagination:  517-20     Citation Subset:  IM    
Affiliation:
Dept. of Internal Medicine, University of Antwerp, Wilrijk, Belgium.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Long-term conservative management of a giant cardiac fibroma.
Next Document:  Brugada syndrome presenting as an acute coronary syndrome.